# SDR DL73K021215

- Difficulty date: October 20, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- Aircraft time: 53,888 hours, 40,765 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 65499271
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER SECTION OF THE HORIZONTAL STAB WAS PREVIOUSLY REWORKED FOR CORROSION IN SEVERAL LUGS.  THE REWORK WAS     APPROVED FOR A 24 MONTH LIMIT WHICH HAS BEEN REACHED.  THE  HORIZONTAL STAB WAS REMOVED FROM THE AIRCRAFT AND THE REAR SPAR LOWER CHORD REPLACED TO RESTORE THE AIRCRAFT.  THE WORK WAS ACCOMPLISHED PER BAC S/B 737-55-1056 & -1055 AND PER ER/A 383918-14.
